# SDR REXA200900117

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 13,302 hours, 10,875 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38004883
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4377 BNA/MEM - AT THE GATE WHEN BLEEDS WHERE TURNED ON CREW RECEIVED "LAV SMOKE" WARNING WITH VISIBLE SMOKE IN THE LAV AREA.  MAINTENANCE INSPECTED AND FOUND THE APU TO BE LEAKING OIL CAUSING THE SMOKE.  APU WAS DEFERRED PER MEL 49-10-11.
